MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-616
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, a customer opened sterile packaging of a safepico sampler to find what looks like a hair inside.There are no reports of serious injury.
 
Additional Manufacturer Narrative
From the radiometer investigation the root cause was found to be a packaging process error and overlook during visual inspection.Checking production documentation: documentation has been checked.No reports in product journal related to reported issue.Photo evaluation - conclusion: on the photo provided by the customer a visible open blister package with one hair lying inside on the paper.This indicates a packaging process error and overlook during visual inspection.Checking reference samples: reference samples checked under visual inspection.All samples within specification.No issues in reference samples observed.In component code, code 4756 has been chosen as no other code is representative.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key10654346
Report Number3002807968-2020-00040
Device Sequence Number19619343
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)210531(10)HL57
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number956-616
Device Catalogue Number956-616
Device Lot NumberHL57
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer11/27/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1